Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On generating the simple group $LF\left( {2,2^N } \right)$ by two operators of periods two and three


Author: Abraham Sinkov
Journal: Bull. Amer. Math. Soc. 44 (1938), 449-455
DOI: https://doi.org/10.1090/S0002-9904-1938-06781-X
MathSciNet review: 1563767
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06781-X